# SDR CALA2025072106746

- Difficulty date: July 15, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 78,580 hours, 29,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PASSENGER CABIN LIGHTS M1694 FAILS BATTERY CAPCITY CHE CK (REF. AAR NR 1000043131). EMERGENCY LIGHTING BATTERY PACK AT M1694 FAILED FUNCTIONAL CHECK DURING D CHECK IN RFD. M1694 BATTERY PACK FAILED CAPACITY.   REMOVED AND REPLACED BATTERY PACK M1694, TEST GOOD IAW B737 AMM 33-51-06-960-805.
